Acta Mathematica Hungarica

, Volume 55, Issue 3, pp 353–363

Decompositions into the sum of periodic functions belonging to a given Banach space

  • M. Laczkovich
  • SZ. Révész
Article

DOI: 10.1007/BF01950944

Cite this article as:
Laczkovich, M. & Révész, S. Acta Math Hung (1990) 55: 353. doi:10.1007/BF01950944

Copyright information

© Akadémiai Kiadó 1990

Authors and Affiliations

  • M. Laczkovich
    • 1
  • SZ. Révész
    • 1
  1. 1.Department of AnalysisBötvös Loránd UniversityBudapestHungary